Access Restriction

Author de Souza e Silva, Edmundo ♦ Lavenberg, S. S.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1989
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A new computational algorithm called distribution analysis by chain (DAC) is developed. This algorithm computes joint queue-length distributions for product-form queuing networks with single-server fixed rate, infinite server, and queue-dependent service centers. Joint distributions are essential in problems such as the calculation of availability measures using queuing network models. The algorithm is efficient since the cost to evaluate joint queue-length probabilities is of the same order as the number of these probabilities. This contrasts with the cost of evaluating these probabilities using previous algorithms. The DAC algorithm also computes mean queue lengths and throughputs more efficiently than the recently proposed RECAL and MVAC algorithms. Furthermore, the algorithm is numerically stable and its recursion is surprisingly simple.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1989-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 36
Issue Number 1
Page Count 14
Starting Page 194
Ending Page 207

Open content in new tab

   Open content in new tab
Source: ACM Digital Library